# SDR AALA202203172406

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 58,858 hours, 34,053 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF AND GEAR RETRACTION , RECEIVED AN ECAM MESSAGE LANDING GEAR DOORS NOT CLOSED TEMPORARILY. MESSAGE DISAPPEARED AFTER 20-30 SECONDS BEFORE GEAR AS CYCLED , UNABLE TO DETERMINE WHICH DOOR WAS OPEN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
